MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE WITH HYPODERMIC NEEDLE ECLIPSE¿ 3 ML 25 G; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE WITH HYPODERMIC NEEDLE ECLIPSE¿ 3 ML 25 G; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305787
Medical Device Problem Codes Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Batch number is unavailable and hence unable to perform the dhr review.No photo/samples were received for investigation.Root cause is therefore not established.The complaint will be re-opened and re-investigated when sample is received.
 
Event or Problem Description
It was reported while using bd syringe with hypodermic needle eclipse¿ 3 ml 25 g the needle was blocked and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: it was reported that vaccine leaked out connection between needle and syringe.Event date: (b)(6) 2022.

Brand Name
BD SYRINGE WITH HYPODERMIC NEEDLE ECLIPSE¿ 3 ML 25 G
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14059788
Report Number8041187-2022-00184
Device Sequence Number17296981
Product Code FMI
UDI-Device Identifier30382903057871
UDI-Public30382903057871
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number305787
Device Catalogue Number305787
Device Lot Number9203918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown